# SDR A6WA2018072445948

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 34,853 hours, 33,388 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Condition: Shorted
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CLIMB RECEIVED LT 10TH STAGE DUCT WARNING. COMPLIED WITH QRH MSG REMAINS WITH POWER SETTING AT IDLE MSG WAS INTERMITTENT THE REMAINING FLIGHT 10TH STAGE DUCT BETWEEN LT 10TH SOV, LT PACK AND ISOL VALVE IND RED. TROUBLESHOT AND FOUND LEFT 10TH STAGE B LOOP SENSING ELEMENT A40WK SHORTING TO GROUND. REMOVED AND REPLACED ELEMENT A40WK IAW AMM 36-21. OPS CHECK GOOD, NO LEAKS NOTED AT THIS TIME.
